# SDR SWAA2024121256930

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 CENTER SECTION 2024-691553<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N 386115K71 S/N AE-40585 DUE DATE 26 JUL 25.;[02] INSTALLED NEW ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 202 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[03] INSTALLED NEW ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 202 REV - SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
